# SDR SWAA2022042992220

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A9481
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 18R GUSSET CRACKED / [01] REMOVED GUSSET AT FWD CARGO COMP STA 500 D ST 18 R IAW B737 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1. OK TO INSTALL NEW GUSSET;[03] INSTALLED NEW GUSSET AT FWD. CARGO COMPT. STA. 500D; S-18R; AS PER B737-7 SRM 51-40-02-0G-0 & DWG; 143A9481.;[04] VERIFIED STEP 3
